# SDR REXA2017051100579

- Difficulty date: May 11, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 25,722 hours, 23,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINT FOUND FLT DECK PBE WITH NO VACUUM. REMOVED AND REPLACED FLT DECK PBE PN MR-10047N IAW AMM 25-61-00.
